# SDR CA970609006

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 689171
- Condition: Making Metal
- Location: Main Rotor
- Part time: 7,903 hours
- Component: 689171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL FOUND ON CHIP DETECTORS, MAINLY LOWER ONE, AND IN ENGINE AND NICAD FILTER.  OIL AND FILTERS REPLACED.  SYSTEM FLUSHED.  MORE CHIPS ONE HOUR LATER.  GEARBOX REPLACED.
